# SDR MALA020114

- Difficulty date: December 20, 2001
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N510XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2323
- Aircraft time: 7,579 hours, 7,958 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Bolt
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C2-CHECK IN CVG, IN PANEL 335AB ON LT ELEVATOR TWO BOLTS FOR LT ELEVATOR SERVO TAB ACTUATOR HAVE CORROSION.  MAINTENANCE REPLACED 2 BOLTS BEHIND PANEL 335AB ON LT ELEVATOR SERVO TAB ACTUATOR ARM IAW AMM 20-10-19.
